# SDR IPXA11665654

- Difficulty date: March 14, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 37,781 hours, 11,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T200811
- Condition: Cracked
- Location: Bs 785.9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FWD CARGO COMPT WING CTR TANK FRONT SPAR VERTICAL STIFFENER AT STA 785.9, LBL 32.94, TOP AREA FOUND CRACKED.  STIFFENER REPAIR IAW RS 57-10-36983 REV A & EO B767-5710-41964-A AT STA 785.9 LBL 32.94 ORG MAT'L BAC1518-749-2024T3511 CRK LENGTH 2" CUT OFF LENGTH 16.5" REPAIR CLASSIFIED AS MAJOR REPAIR, WITH MAT'L BAC1518-749-2024T3511 AS REPLACEMENT SECTION, 2024T351-0250IN & 2024T3-0100IN REPAIR STRAP & 7075T651 BARE 0250IN REPLACED CLEVIS PLATE.
